# SDR ASAA2023032842618

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,335 hours, 14,958 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0851HT1
- Condition: Failed
- Location: Rh Fwd Ext Fusel
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUX PITOT LIGHT AFTER ENGINE START DURING TAXI OUT. GROUNDED - YES. PER B737-800 FIM 30-31 TASK 801. AUX PITOT HEATER C/B OUT, RESET, TRIED OPS CHECK. AFTER A FEW SECONDS LIGHT CAME BACK ON. C/B REMAINED IN. EXAMINED C/B. CHECK GOOD. AUX PITOT RESISTANCE CHECK FAILED. REMOVED AND REPLACED AUX PITOT PROBE IAW B737-800 AMM 34-11-01.
